# SDR SWIA200211509

- Difficulty date: November 22, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 18,118 hours, 25,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MAIN DOOR INOPERATIVE.  REPAIRED WIRE.  OPS CHECK GOOD.
